# SDR ASOA2018113025317

- Difficulty date: November 2, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,471 hours, 34,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31020117
- Condition: Damaged
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A BLEND OUT AREA ON LH FUSELAGE SKIN FWD OF FS 349.00 BETWEEN STA 18L-19L. REPAIRED PER STS EA 30-2018-227 REV -- DATED 10/25/2018
